# SDR AALA202406100955

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 35,436 hours, 14,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT L2 DOOR DAMPER NEEDS SERVICE. SERVICED DOOR DAMPER WITH NITROGEN IAW AMM 52-22-00.
